I've just taken my 6th dose of Humira tonight, but I can't say that I've had any night sweats. Also being a Crohnie has given me quite the experience with them though. how is your gut doing? Are you having Crohn's symptoms? It's more likely that it's the CD that is causing the sweats. Hopefully, it will settle down soon. If it doesn't, it might be time to talk to your GI about
I just moved to Humira weekly because I got lots of relief for the first week, but over the second week, I got worse and worse. By day 10, I was desparate for the next injection. I seem to get relatively good results fromt he Humira for my gut and upper body arthritis. my upper back pain and shoulder pain goes away completely - OVERNIGHT, but I'm not getting any relief in my hip and SI joint and my knee has been swollen for 2 weeks. I'm really hoping that bumping the injections up to once a week will help along with the quick dose of pred I started yesterday.
I hope the sweats stop soon. I remember how miserable that was.
Keah a.k.a. Wormy
God helps those who help themselves.
Please help us support this invaluable forum.
Crohn's Forum Moderator